# SDR UALA2013051303317

- Difficulty date: May 11, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 87,916 hours, 14,090 cycles
- Engine: Pwa PW4060
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FUEL LEAK AT 6 O'CLOCK POSITION.   NO LEAKS NOTED.  ENG GROUND RUN IAW JRH.  REINSPECTED, NO LEAKS NOTED. REPLACED FUEL DISTRIBUTION VALVE IAW AMM.  RAN  NR 2 ENGINE, NORMAL OPERATION, NO LEAKS.
